Archiv der Mathematik

, Volume 77, Issue 3, pp 215–221 | Cite as

Semi-stability and base change

  • U. T. Hartl


Let X and Y be regular strictly semi-stable varieties over a discrete valuation ring R and let \( R \subseteqq {\widetilde {R}} \) be a finite ramified extension of discrete valuation rings. We explicitly give desingularization procedures for the base change \( X \times _R {\widetilde {R}} \) and for the product \( X \times _R Y \).


Base Change Valuation Ring Discrete Valuation Ring Ramify Extension Desingularization Procedure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2001

Authors and Affiliations

  • U. T. Hartl
    • 1
  1. 1.Abteilung Reine Mathematik, Universität Ulm, D-89069 UlmDE

Personalised recommendations